Lactose Intolerance And Eliquis And Chest Pain

3 Replies Updated



Conversation Starter

Hummingbird Says:


I have severe lactose intolerance and I have been taking eliquis for 6 weeks. I have developed eextreme chest and upper abdomen pain......I was also, for abrief time, on verapamil 240 mg. EKG and doc says not a heart issue. Any thoughts on this?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Hummingbird! How are you? I am very sorry that you're so miserable, that's terrible.

It sounds like it might be causing an acidity problem, most medications can do that. What have you tried for alleviating it?

Those symptoms tend to occur with GERD. Eliquis has been known to cause some gastrointestinal bleeding, which leads me to suspect that it can cause severe internal irritation and possibly erosion.

Other side effects may include dizziness, skin rash, headache, confusion and fainting.

What type of doctor are you consulting? Have you seen a gastroenterologist?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Hummingbird Says:

Thanks for the response. Pain is mostly gone. I do have gerd and have not taken anything for it. I should.

I just had a cardioversion for my afib. When the lab did my blood work my liver enzymes were elevated. As I have tried beta blockers and channel blockers it appears most meds cause my alt and ast to rise. They return to normal once I go off them. I have had several mri's and a ct scan which showed benign cysts on my kidneys liver pancreas and gall bladder. My GI doc now wants to do a liver biopsy and my cardiologist says no. Anyone have thoughts on this?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Verwon Says:

If your cardio says no, I'd have to agree with them. I know neither my PCP, nor the ER if I have to go in will do anything without cardiology approval, since I had congestive heart failure several years ago. Sometimes, doctors who aren't cardio specialists don't realize how much something might affect your heart.

As to the GERD, yes, you should look into what you can take for that to ease those symptoms.

Are there any other questions or concerns?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Extreme joint and muscle pain, neck stiffness, tightness of chest while on Eliquis
The neck stiffness started while on Xarelto. After switching to Eliquis is the pain spread throughout my body. Into my b... 30 replies
Pills India Lactose Intolerance
I'm looking for lactose intolerance pills made by an indian manufacturer. ## Lactrase pills by Schwarz pharmecutuals... 1 reply
joint and muscle pain eliquis
since being on Eliquis after cardiac ablation, for a-fib my leg muscles hurt so bad hard to walk. Have dizziness serve p... 24 replies
Doxycycline and gluten intolerance
I have celiac and need to know if this is gluten free? ## Hello, Mimi! How are you? What are the markings on it? This is... 1 reply
Hydrocodone and oxycodone side effect intolerance
I have taken Hydrocodone 10/500 for years on and off. Not dependent. The worst side effect was head itching. tolerable. ... 2 replies
Ranitidine 15mg/ml (75mg/5ml) syrup and gluten intolerance
Is Ranitidine 15mg/ml (75mg/5ml) syrup manufactured by Silarx gluten free? I have celiac disease and am allergic to glut... 2 replies
Chest and neck pain with Methylpredisolone
My daughter was prescribed 4mg Methylprednisolone (6 day) for her poison ivy. She is on her third day and experiencing c... 1 reply
chest pain and pulmonary embolism
Is anyone still suffering regular chest pain 10 months on from a pulmonary embolism? Mine was a very large unprovoked sa... 2 replies
Chest pains and coughing with shortness of breath
Hi. My wife has shortness of breath and chest pain and a cough that doesn't wanna go away. What can I do or who shou... 3 replies
Chest pains and throwing up
I been sick all day and been in pain since last night the pain meds aren't working what should I do? ## Hello, Gina!... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 October 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA